Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Persisting urge to urinate with burning sensation from condoms during sex after UTI treatment. What is the cause?

Well. I went into a clinic ,because i had been experiencing some symptoms of a UTI . They had told me that My urine did test positive for that,and prescribed me the medication Nitrofuratoin I had taken that for about a week, The pressure and pain seemed to subside,but I still have an urgency to urinate. The nurse practitioner told me she had sent a urine culture sample to a lab,but I haven t heard back on that. Also when I have sex now I feel that I get a bit of a burning sensation from the condoms even though they are lubricated,and this has never happened before,and i ve also noticed that it s bit more difficult for my partner to enter me.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
may be your UTI not completely got cured,
you get your culture and sensitivity report and take treatment according to that.
allergy to the material of condom is also one thing, if the burning sensation gets repeated you better change to other brand.
visit your gynecologist once and get examined for presence of vaginal infection which can present with these symptoms.
meanwhile take plenty of water.
take care.
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor